bright colors

Discussion in 'Optometry Archives' started by themailbox0, Jan 4, 2006.

  1. themailbox0

    themailbox0 Guest

    I have a problem looking at flat screen monitors -- the colors are too
    bright. When I adjust colors on the screen my eyes hurt less but I
    still get tired very fast ( after three or four minuts I have to stop
    ). My head and temples starts to ache. I spoke to my doctor about
    it -- he advised me to take vitamins: ocuvite, but it does not help
    much.... I dont have this problem with CRT computer monitors: I can
    work for hours without any major discomfort. I feel that I might
    need to speak to some other doctor other that eye doctor about this
    problem. Any suggestions? Thank you very much.
     
    themailbox0, Jan 4, 2006
    #1
    1. Advertisements

  2. themailbox0

    Spockie Guest

    wrote in @g14g2000cwa.googlegroups.com:
    did you ever get your eyes dilated?
     
    Spockie, Jan 5, 2006
    #2
    1. Advertisements

  3. themailbox0

    Salmon Egg Guest

    Turn down the brightness. Turn up room lights. Wear sun glasses.

    Bill

    -- Ferme le Bush
     
    Salmon Egg, Jan 5, 2006
    #3
  4. themailbox0

    Dom Guest

    Your EYE doctor recommended vitamins?? Can't see how they would help.
    Try another eye doctor.

    If you haven't seen an eye doctor or optometrist yet then maybe this is
    what you should be doing. Maybe you're long-sighted or something.

    And obviously adjust the colours on your screen if you already know that
    it helps.

    Dom
     
    Dom, Jan 5, 2006
    #4
  5. themailbox0

    themailbox0 Guest

    the doctor suggested ocuvite with lutein, which I tried but it does not
    help much. I am not long-sighted I am near sighted; I asked about
    reading and /or computer glasses but he said I am too young for that
    and that my eyes should be able to focus ( my glasses are strong:
    -5.00 ). I think my eyes were dilated but I am not sure...
     
    themailbox0, Jan 6, 2006
    #5
  6. themailbox0

    Dom Guest

    Ocuvite with lutein is a treatment for macular degeneration. It won't
    help with eye strain at all (as you've already found).

    Is it all flat screen monitors that give you a problem or just one that
    you use a lot?

    Another possibility is that your glasses are too strong.

    Dom
     
    Dom, Jan 6, 2006
    #6
  7. themailbox0

    themailbox0 Guest

    all flat screens are bad for me including the flat screen TVs etc. I
    dont have this problem with older CRT monitors or TVs -- I can look at
    them for long time without getting tired. My current prescription is
    too strong: when I do close work I use old glasses that are -4.00.
    Maybe I need special glasses for computer only? will they help with
    colore overloading I expirince with flat monitors? thank you.
     
    themailbox0, Jan 9, 2006
    #7
    1. Advertisements

Ask a Question

Want to reply to this thread or ask your own question?

You'll need to choose a username for the site, which only take a couple of moments (here). After that, you can post your question and our members will help you out.